RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2018, Volume 30, Issue 2, Pages 138–147 (Mi dm1508)  

This article is cited in 3 scientific papers (total in 3 papers)

Analogues of Gluskin–Hosszú and Malyshev theorems for strongly dependent $n$-ary operations

A. V. Cheremushkin

Research Institute "Kvant", Moscow

Abstract: The paper contains an extension of Malyshev theorem for $n$-ary quasigroups with a right or left weak invertibility property to the case of strongly dependent $n$-ary operations. As a corollary a new proof of Gluskin–Hosszú theorem for strongly dependent $n$-ary semigroups is obtained.

Keywords: $n$-ary groups, strongly dependent operations, weak invertibility.

DOI: https://doi.org/10.4213/dm1508

Full text: PDF file (367 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2019, 29:5, 295–302

Bibliographic databases:

UDC: 512.538
Received: 05.03.2018
Revised: 19.04.2018

Citation: A. V. Cheremushkin, “Analogues of Gluskin–Hosszú and Malyshev theorems for strongly dependent $n$-ary operations”, Diskr. Mat., 30:2 (2018), 138–147; Discrete Math. Appl., 29:5 (2019), 295–302

Citation in format AMSBIB
\Bibitem{Che18}
\by A.~V.~Cheremushkin
\paper Analogues of Gluskin--Hossz\'{u} and Malyshev theorems for strongly dependent $n$-ary operations
\jour Diskr. Mat.
\yr 2018
\vol 30
\issue 2
\pages 138--147
\mathnet{http://mi.mathnet.ru/dm1508}
\crossref{https://doi.org/10.4213/dm1508}
\elib{https://elibrary.ru/item.asp?id=34940595}
\transl
\jour Discrete Math. Appl.
\yr 2019
\vol 29
\issue 5
\pages 295--302
\crossref{https://doi.org/10.1515/dma-2019-0027}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000491422800003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85074541965}


Linking options:
  • http://mi.mathnet.ru/eng/dm1508
  • https://doi.org/10.4213/dm1508
  • http://mi.mathnet.ru/eng/dm/v30/i2/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. M. Malyshev, “Slabo obratimye $n$-kvazigruppy”, Chebyshevskii sb., 19:2 (2018), 304–318  mathnet  crossref  elib
    2. A. V. Cheremushkin, “Partially invertible strongly dependent $n$-ary operations”, Sb. Math., 211:2 (2020), 291–308  mathnet  crossref  crossref  isi  elib
    3. A. V. Cheremushkin, “Medialnye cilno zavisimye $n$-arnye operatsii”, Diskret. matem., 32:2 (2020), 112–121  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:193
    References:17
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020